# SDR SWIA200718598

- Difficulty date: June 30, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 25,369 hours, 36,095 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ROD ENDS ON AFT LEFT ELEVATOR TRIM TAB HORN ARE CORRODED AND WORN, FOUND AT C-CHECK.  REPLACED BOTH ROD ENDS ON LEFT ELEVATOR TRIM TAB WITH SERVICEABLE UNIT IAW MM 27-32-00.
